# SDR SIMA20170503001

- Difficulty date: May 3, 2017
- Submitted: May 4, 2017
- Operation: Air carrier
- Aircraft: N229NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000547
- Aircraft time: 2,643 hours, 1,875 cycles
- Engine: Ge CF348E5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blades
- Condition: Out Of Balance
- Location: Nr 2
- Stage of operation: AP
- How discovered: V
- Nature of condition: E
- Precautionary procedure: B

## Discrepancy

DURING CLIMB, NR 2 ENGINE VIBRATION REACHED AMBER AT 4.0 . ENGINE VIBRATION PEAKED AT 4.0 ON APPROACH AT 40% N1  WITH NOTICEABLE AIRFRAME VIBRATION.  PERFORMED N1 VIBRATION WORKSCOPE ON RT ENGINE IAW MM 72-00-00 SPEC. PROC. 097.  REMOVED AND REPLACED ALL FAN BLADE RETAINING PINS AND BUMPERS, AND NULLED AFT SPINNER BALANCE WEIGHTS IAW MM.  VIBRATION CHECKED GOOD WITH 0.5 MAX INDICATED
